MathSciNet Relay Station
MathSciNet bibliographic data
MR2035473 57N10 (57M35 57P05)
Thickstun, T. L. Resolutions of generalized 3-manifolds whose singular sets have general position dimension one. Topology Appl. 138 (2004), no. 1-3, 61–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement